# SDR DALA2015072404644

- Difficulty date: July 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION ON FUEL ACCESS PANEL 1409C.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
